Jump to content

Lyhcar

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

About Lyhcar

  • Rank
    Newbie

Recent Profile Visitors

199 profile views
  1. Hello, I know that everyone's experience and tolerance regarding medications is different. I have some questions about Zoloft (just prescribed it two days ago), but here is some of my back story. I have tried a few medications during my life with depression, including: Paxil, Lexapro, Effexor, Buspar, Lamictal, Duloxetine, and Abilify. Paxil and Lexapro left me feeling the same way, blank and very distant. I was in my late teens during this, in a unhealthy relationship. All seemed so hopeless. I was prescribed Effexor, and in the first year I really felt like something was helping me for the first time. I don't know what I was really expecting. Maybe to feel so wonderful and all my problems would be gone? But when I realized I wasn't feeling the way I thought "maybe I'm not taking enough", so my doctor kept upping the dosage and then he added Abilify eventually. I never tried to solve any of the issues I was having, never went to therapy, and just kept living my life (not easily.) I switched to Duloxetine around two years ago and the same thing occurred. I started to realize that I need to work on myself this time, and that nothing was going to just disappear, even with antidepressants. Therapy in my county is very hard to get. I tried and tried. Two years ago I was admitted to the local mental hospital. Long story short, I saw a psychiatrist and my dosage was again upped. Every three months, I would have a follow up appointment with a TeleDoc, and that's when I would get a new med every time I went there. There I was prescribed the Buspar, then the Lamictal. I discontinued those quickly after speaking to my pharmacist, and I decided I didn't think I needed them for what symptoms I was really having and what I was diagnosed with (Severe Major Depression.) Last year around August, I got a therapist and started going every week. During that time last year, I started feeling pressure to get off my antidepressants. My friends, family, therapist, and doctor (brand new doctor) expressed that I should try to tapper down and see how it is without it. Every one of these people, in some degree, was biased against medications. I live in a very hippy area. And medications have been slightly frowned upon my whole life by most the people in it. Here I am, 6 months after discontinuing Duloxetine and Abilify, and I feel like I am in the worst position I have been in, in years. I was prescribed Zoloft 25 mg for 2 weeks, then 50 mg from then on, two days ago by a brand new doctor (yet again). I expressed to them that coming off the two meds (Duloxetine and Abilify) was the absolute worst physical and mental withdrawals I have ever experienced. I do not think I ever want to put myself through that again, and now that I have done it, I cannot do it to myself again. She prescribed me the Zoloft, to "take the edge off" while working through things in therapy. I feel like a complete failure right now. I worked so hard to get off my meds, and put myself and those around me through so much hardship. I have put strain on my relationship (newly engaged), and I fear I am going to destroy it. I don't have a lot of friends or family for support, and the ones I do have, I push away. I am constantly having unwanted suicidal thoughts. I have no want to die, I want to live but I cannot live this way. I am just spiraling out of control it seems. I am posting on here to ask about Zoloft. I am afraid to start taking it because I fear it will make my current symptoms worse. I don't have time anymore to mess things up it feels like. I'm losing my friends and family. My fiance. I continuously make mistakes, due to being so distracted, that I fear for my jobs security as well. They can only put up with so much. I have reached their limits. Has this medication really helped anyone? Any encouraging words? Thank you to anyone that reads this, or even replies. Thank you.
×
×
  • Create New...